# SDR JJBA20211102004

- Difficulty date: November 2, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N11193
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500938
- Aircraft time: 37,120 hours, 24,791 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REINFORCEMENT SILL SHOWS SIGNS OF CORROSION AFT OF SERVICE DOOR STARTING AT FRM 22. REPAIRED AREA AT AFT OF SERVICE DOOR STARTING AT FR 22. CORROSION LEVEL 2
